# SDR UPS06M46268

- Difficulty date: December 15, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING INBOARD NR 1 SLAT HAS DENT AS MARKED.  LEFT WING INBOARD NR 1 SLAT DENT (QTY/01/EA) EVALUATED FOUND EXCEEDED PER SRM LIMIT.  HFEC CUTOUT FOUND NO EVIDENT OF CRACK.  DENT AREA FASTENERS REMOVED AS PER SRM 51-35-01V.2.R.38.  DENT AREA SKIN TRIMMED PER SRM 57-10-00.F33. V.1.R.38.  REPAIR ANGLE FAB USING MAT 7075-0-0.050 PER SRM 57-10-00 FIG 33 SHT 2.  REPAIR ACCOMPLISHED AT NR 1 SLAT LEFT WING PER EN1041-06, FOUND SATISFACTORY.
